# SDR SWIA971421

- Difficulty date: February 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120276
- Engine: Pwa PW118B
- System (JASC): 3425 · Integrated Flight System
- Part: Hsi
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT SIDE TOTAL F/S FAILURE, ADI AND GYRO FLAG HSI, HDG DISPLAY.  DIVERTED FROM RNO TO SLC.  REPLACED AHC 85 ON LEFT SIDE.  OPS CHECKS GOOD.
